# SDR SWAA2024022242303

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231ZF AT PASSENGER CABIN 2024-61221<[01] TOOL USED: CALIPER PN:500-197-30 SN:A21303945 DUE DATE: 04-DEC-24;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18175478; DUE DATE: 25-JAN-25;[03] TOOL USED: SCALE PN: CR5200 SN:8343110765 DUE DATE: 20-FEB-24;[04] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25.;[05] REPAIRED FLOOR PANEL 231ZF AT PASSENGER CABIN IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW;[06] JOB COMPLETED RII.;[07] JOB COMPLETED RII.
